# SDR DALA2022012500498

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 81,584 hours, 15,941 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 DOOR ARMED AMBER LIGHT @ 4L IS INTERMITTENT. CORRECTIVE ACTION: OPERATED DOOR AT 4L. PER B767 AMM 52-11. NO FAULTS NOTED. (8243575)
